Alert archive / Florida / Small Craft Advisories in 2014

Small Craft Advisory 29, NWS Melbourne, FL

March 29, 2014

NWS Melbourne, FL issued this small craft advisory at Mar 29, 2014, 4:16 AM EDT. It took effect at Mar 29, 2014, 10:00 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2014, 4:16 AM EDT (08:16 UTC)
In effect from
Mar 29, 2014, 10:00 PM EDT
Expired
Mar 30, 2014, 4:00 PM EDT
In force
18 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WHUS72 KMLB 290816
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
416 AM EDT SAT MAR 29 2014

AMZ570-572-575-300830-
/O.NEW.KMLB.SC.Y.0029.140330T0600Z-140330T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
416 AM EDT SAT MAR 29 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 4 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 4 PM EDT SUNDAY.

* WINDS AND SEAS...WINDS WILL BECOME NORTHWEST BEHIND A COLD FRONT
  LATE TONIGHT AND INCREASE TO 20 TO 25 KNOTS. SEAS WILL GRADUALLY
  BUILD TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
867 
WHUS72 KMLB 291820
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
220 PM EDT SAT MAR 29 2014

AMZ570-572-575-301400-
/O.EXT.KMLB.SC.Y.0029.140330T0200Z-140330T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
220 PM EDT SAT MAR 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EDT SUNDAY...

* WINDS AND SEAS...WINDS WILL BECOME NORTHWEST BEHIND A COLD 
  FRONT LATE TONIGHT AND INCREASE TO 20 TO 25 KNOTS. SEAS WILL 
  GRADUALLY BUILD TO 6 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
611 
WHUS72 KMLB 300746
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
346 AM EDT SUN MAR 30 2014

AMZ550-552-555-301600-
/O.EXB.KMLB.SC.Y.0029.000000T0000Z-140330T1600Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
346 AM EDT SUN MAR 30 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. 

* WINDS AND SEAS...NORTHWEST WINDS BEHIND A COLD FRONT WILL
  INCREASE TO AROUND 20 KNOTS AND GUSTY. SEAS WILL GRADUALLY BUILD
  TO 5 TO 7 FEET AWAY FROM THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-302000-
/O.CON.KMLB.SC.Y.0029.000000T0000Z-140330T2000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
346 AM EDT SUN MAR 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...NORTHWEST WINDS BEHIND A COLD FRONT WILL
  INCREASE TO 20 TO 25 KNOTS. SEAS WILL GRADUALLY BUILD TO 6 TO 
  8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 3:31 AM EDT, 45 minutes earlier.

Area forecast discussion, Mar 29, 3:31 AM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
331 AM EDT SAT MAR 29 2014

.DISCUSSION...

...POTENTIAL FOR STRONG STORMS LATER TODAY AHEAD OF APPROACHING
FRONT...

CURRENT...BAND OF SHOWERS WITH OCCASIONAL LIGHTNING STRETCHES FROM
NORTHEAST FLORIDA THROUGH SOUTHWEST FLORIDA EARLY THIS MORNING. THE
LINE IS MAKING SLOW PROGRESS EASTWARD WITH THIS TREND CONTINUING
PAST SUNRISE AS IT MOVES ACROSS EAST CENTRAL FLORIDA AND OUT OVER
THE COASTAL WATERS. TEMPERATURES REMAIN MILD AS CLOUD COVER AND
SLIGHTLY ELEVATED SOUTHERLY WINDS AT THE SURFACE ARE HELPING
READINGS REMAIN IN THE UPPER 60S TO LOWER 70S.

TODAY-TONIGHT...MID-LEVEL ENERGY AIDING THE CONVECTION WILL MOVE
AWAY FROM THE EAST FLORIDA COAST LATER IN THE MORNING AS CONDITIONS
GRADUALLY IMPROVE. SOUTHERLY EARLY MORNING WINDS WILL BECOME
SOUTHWEST WITH SPEEDS INCREASING TO AROUND 15 MPH WITH OCCASIONAL
HIGHER GUSTS. SOUTH-SOUTHWEST WINDS ALONG THE SPACE AND TREASURE
COAST MAY AVERAGE A LITTLE HIGHER DURING THE DAY.

AFTER MORNING CONVECTION COMES TO AN END ALL EYES WILL TURN TOWARDS
THE NORTHWEST AS AN UPPER TROUGH SWINGS OUT OF THE CENTRAL PLAINS
AND ACROSS THE OHIO AND TENNESSEE VALLEYS BY LATE IN THE DAY. THIS
UPPER TROUGH WILL MOVE TO ALONG THE EASTERN SEABOARD BY SUNRISE SUN
MORNING. A COLD FRONT WILL ADVANCE EASTWARD AND INTO THE FLORIDA
PANHANDLE BY EARLY THIS EVENING. THE BOUNDARY WILL CONTINUE A
SOUTHEAST MOVEMENT THROUGH THE EVENING AND ENTER CENTRAL FLORIDA
LATE IN THE NIGHT AND LIKELY THROUGH SOUTH-CENTRAL FLORIDA BY
SUNRISE SUN MORNING. WILL GO WITH LIKELY POPS AROUND 60 PERCENT
AREAWIDE...THOUGH WILL LIKELY SEE A LULL IN THE ACTIVITY FROM
BETWEEN THIS MORNING AND LATER THIS AFTERNOON/EVENING AS THE FRONT
APPROACHES. PRECIPITATION WILL COME TO AN END FROM NORTH TO SOUTH
LATER IN THE EVENING AND OVERNIGHT AHEAD OF THE APPROACHING FRONT.
SOUTHWEST WINDS WILL VEER TO WEST AND THEN NORTHWEST LATE BEHIND THE
BOUNDARY. WIND SPEEDS WILL INCREASE BEHIND THE FRONT BRIEFLY TO
AROUND 15 MPH WITH SOME OCCASIONAL HIGHER GUSTS LATE TONIGHT.

AHEAD OF THIS FRONT MODEL SOUNDINGS ARE SHOWING A MODERATELY
UNSTABLE ATMOSPHERE ACROSS THE CENTRAL PENINSULA. IT WILL BE
INTERESTING TO SEE HOW THE ATMOSPHERE IS ABLE TO RECOVER ONCE THE
MORNING PRECIPITATION MOVES OFF. TEMPERATURES AT 500 MB WILL
APPROACH -12 CELSIUS BY LATE IN THE DAY. PRECIPITABLE WATER VALUES
ARE FORECAST IN EXCESS OF 1.70 INCHES ACROSS THE AREA. WIND PROFILES
ARE FAIRLY UNI-DIRECTIONAL OUT OF THE SOUTHWEST AND WEST. THE STORMS
PREDICTION CENTER HAS PLACED AREAS NORTH OF VERO BEACH UNDER A
SLIGHT RISK OF SEVERE STORMS FOR LATER IN THE DAY AND EVENING. THE
MAIN THREAT APPEARS TO BE STRONG STRAIGHT LINE WINDS AND LARGE HAIL
POTENTIAL...BUT AGAIN...THE ATMOSPHERE NEEDS TO RECOVER FROM THE
DAY'S EARLIER CONVECTION.

SOUTHWEST WIND FLOW ACROSS THE PENINSULA USUALLY MEANS HIGHER
TEMPERATURES ACROSS EAST CENTRAL FLORIDA AHEAD OF AN APPROACHING
FRONT. MOS GUIDANCE SUGGESTS LOWER 80S NEAR AND NORTH OF THE I-4
CORRIDOR FOR OUR COVERAGE WARNING AREA. FURTHER SOUTH MIDDLE 80S ARE
FORECAST. IF WE SEE ENOUGH IN THE WAY OF SUNSHINE...THEN UPPER 80S
WOULD NOT BE OUT OF THE QUESTION SOUTHWARD. FOR NOW...IT DOES APPEAR
THAT CONSIDERABLE CLOUDINESS TO MOSTLY CLOUDY SKIES WILL RULE OVER
THE AREA. COOLER AIR WILL FILTER SOUTHWARD DOWN THE PENINSULA BEHIND
THE FRONT LATE IN THE NIGHT. WILL GO WITH OVERNIGHT TEMPERATURE
READINGS IN THE MIDDLE TO UPPER 50S NORTH OF THE I-4 CORRIDOR WITH
LOWER TO MIDDLE 60S ACROSS MUCH OF THE REST OF THE INTERIOR...EXCEPT
UPPER 60S ALONG THE COASTS OF SAINT LUCIE AND MARTIN COUNTIES.

SUNDAY...COLD FRONT WILL BE SOUTHEAST OF THE AREA BY SUNRISE AND
EXPECT THAT ANY LINGERING CLOUDS JUST BEHIND IT WILL CLEAR OUT
EARLY. THOUGH THE LOW/MID LEVELS WILL BE VERY DRY...SOME CIRRUS
MAY SPOIL WHAT OTHERWISE WOULD BE CRYSTAL CLEAR CONDITIONS. THE
COLD ADVECTION BEHIND THIS FRONT WILL NOT BE AS STRONG AS WHAT WE
HAD WITH THE LAST ONE. STILL TEMPS WILL GET KNOCKED A LITTLE BELOW
NORMAL WITH HIGHS MAINLY IN THE MID 70S. NORTHWEST WINDS LOOK MOST
BREEZY EARLY THEN THE PRESSURE GRADIENT WILL EASE DURING THE
AFTERNOON.

MON-FRI..NORTH/SOUTH ORIENTED HIGH PRESSURE RIDGE BEHIND FRONT
WILL PROVIDE A NORTH/NORTHEAST WIND FLOW MON SO AFTER A BELOW
NORMAL MORNING...MAX TEMPS SHOULD NOT RECOVER MUCH ABOVE THE HIGHS
FROM SUNDAY AND SHOULD MAINLY BE IN THE MID-UPPER 70S. THE HIGH
PRESSURE RIDGE WILL BECOME SET UP MORE EAST/WEST TUE THROUGH LATE
WEEK. THIS SHOULD PROVIDE ANOTHER BELOW NORMAL MORNING TUE THEN
WEAK ONSHORE FLOW THE REST OF THE WEEK WILL GRADUALLY MODERATE
TEMPS TO NORMAL OR A LITTLE ABOVE. RIDGING ALOFT WILL KEEP
MOISTURE SHALLOW SO WILL MAINTAIN A DRY FORECAST.

&&

.AVIATION...
VFR CONDITIONS TO BE TESTED BY SLOW MOVING MASS OF PRECIPITATION
FROM KDAB THRU KLEE AND KZPH. THIS AREA OF CONVECTION SHOULD
CONTINUE A SLOW PROGRESSION EASTWARD ACROSS THE PENINSULA PAST
SUNRISE THIS MORNING. AN ISOLATED STORM MAY BE EMBEDDED IN THE
PRECIPITATION. SCT MVFR/ISOLD IFR ASSOCIATED WITH SHRA'S. HAVE
PREVAILING -RA IN A FEW TAF SITES NORTH OF THE I-4 CORRIDOR WHERE
CONFIDENCE AND TIMING IS BETTER AND TEMPO GROUPS PRESENTLY FURTHER
SOUTH. WILL ADJUST AS NECESSARY. SUSPECT INTENSITY OF THE
PRECIPITATION MAY WEAKEN LATER IN THE NIGHT AND FURTHER SOUTHWARD
PAST SUNRISE.

AFTER UPPER ENERGY ASSOCIATED WITH PRESENT BAND OF PRECIPITATION
MOVES OFF THE EAST COAST...EYES WILL TURN TO APPROACHING UPPER WAVE
AND ASSOCIATED COLD FRONT THAT WILL MOVE THROUGH LATE TONIGHT. THE
ATMOSPHERE WILL NEED TO RECOVER FROM THE PREVIOUS BOUT...BUT MODEL
SOUNDINGS SUGGEST A MODERATELY UNSTABLE ATMOSPHERE FOR LATER TODAY.
IF THIS OCCURS...MAIN THREATS WILL BE STRONG STRAIGHT LINE WINDS AND
POTENTIALLY LARGE HAIL WITH LATE AFTERNOON/EVENING STORMS. FUTURE
SHIFTS MAY ADD ADDITIONAL TEMPO GROUPS AS CONFIDENCE GROWS. ACTIVITY
WILL COME TO AN END LATE OVERNIGHT ACROSS ECFL AS THE FRONT SWEEPS
THROUGH THE AREA.

&&

.MARINE...
TODAY-TONIGHT...AN AREA OF PRECIPITATION ASSOCIATED WITH
AN UPPER LEVEL DISTURBANCE...NORTHWARD FROM THE CAPE...WILL MOVE OFF
THE COAST EARLY THIS MORNING...THEN FURTHER SOUTHWARD MOSTLY LIKELY
AFTER SUNRISE THROUGH MID MORNING. ISOLATED LIGHTNING STORMS
POSSIBLE EMBEDDED WITHIN SHOWERS. GUSTY WINDS...OCCASIONAL LIGHTNING
AND BRIEF DOWNPOURS WILL BE THE MAIN THREATS. LATER IN THE DAY AND
THIS EVENING...AFTER A LULL IN THE ACTIVITY...SHOWERS AND STORMS
WILL BE FORECAST TO MOVE OFF OF THE COAST AHEAD OF AN APPROACHING
COLD FRONT. A FEW OF THESE STORMS ESPECIALLY NORTH OF VERO BEACH
COULD BE ON THE STRONG SIDE DEPENDING IF THE ATMOSPHERE IS ABLE TO
RECOVER FROM THIS MORNING'S SHOWERS.

SSE/S WINDS WILL VEER TO SSW LATER THIS MORNING AND AFTERNOON AHEAD
OF THE FRONT. WINDS WILL VEER LATE OVERNIGHT TO WEST AND THEN NW
TOWARDS DAYBREAK SUN MORNING. WIND SPEEDS A BIT TRICKY EARLY THIS
MORNING WITH SPEEDS SUGGESTED UP TO AROUND 20 KTS OVER THE OPEN
WATER...THOUGH NOT PRESENTLY BEING REALIZED. THE PRESSURE GRADIENT
IS FORECAST TO DECREASE THIS MORNING AND AFTERNOON...BUT WILL AGAIN
INCREASE BEHIND THE FRONT LATE TONIGHT. WILL KEEP HIGHEST WINDS
EARLY IN THE PERIOD BETWEEN 15 AND 20 KTS WELL OFFSHORE AND FROM
NEAR THE CAPE NORTHWARD.

SEAS CONTINUE TO GRADUALLY SUBSIDE EARLY THIS MORNING. WILL START
OUT WITH 3-5 FT SEAS NEAR SHORE AND 5-6 FT FOR OFFSHORE WATERS/GULF
STREAM. 3-5 FT SEAS EARLY THIS EVENING AREAWIDE WILL BUILD TO 5-6 FT
LATE IN THE NIGHT WITH 7 FT SEAS POSSIBLE NORTH OF THE
VOLUSIA-BREVARD COUNTY LINE BY DAYBREAK SUN MORNING. WILL HAVE
CAUTIONARY STATEMENTS FOR OFFSHORE WATERS THIS MORNING AND LET
FUTURE SHIFTS EVALUATE IF THEY ARE STILL NECESSARY FOR LATE MORNING
COASTAL WATERS FORECAST ISSUANCE.

LONG PERIOD SWELLS AROUND 14 SECONDS STILL REPORTED BY SCRIPPS BUOY
41114 EARLY THIS MORNING. MARINERS OF SMALL CRAFT CAN STILL EXPECT
HAZARDOUS CONDITIONS AT INLETS DURING THE OUTGOING TIDE...ESPECIALLY
SOUTH FROM NEAR SEBASTIAN INLET.

WILL INITIATE A SMALL CRAFT ADVISORY OFFSHORE BEGINNING AT 06Z/2AM
OVERNIGHT FOR OFFSHORE WATERS. IT IS POSSIBLE NEAR SHORE WATERS MAY
EVENTUALLY GET ADDED BUT AT THE VERY LEAST CAUTIONARY STATEMENTS
WILL BE NECESSARY HERE FOR INCREASING WINDS BEHIND THE FRONT.

SUN...HAZARDOUS BOATING CONDITIONS IN THE OPEN ATLANTIC. NORTHWEST
WINDS LOOK QUITE GUSTY 20-25 KNOTS EARLY BUT THEN GRADUALLY
DECREASING THROUGH AFTERNOON.

MON-WED...HIGH PRESSURE OVER THE EASTERN SEABOARD WILL PRODUCE
NORTH/NORTHEAST WINDS MON AROUND 10 KNOTS THEN RIDGE AXIS NEAR THE
WATERS TUE/WED WILL PRODUCE EASTERLY WINDS 10 KNOT OR LESS.

&&

.FIRE WEATHER...

SUN...MUCH DRIER AIR WILL BE USHERED IN BY NORTHWEST WINDS BEHIND
COLD FRONT. MIN RH BELOW 35 PERCENT IS INDICATED FOR ALL BUT THE
TREASURE COAST. VALUES IN THE MID 20S ARE EXPECTED ALONG/WEST OF
INTERSTATE 4. 20 FOOT WINDS LOOKS CLOSE TO 15 MPH EARLY THEN
DECREASING SLIGHTLY DURING THE AFTERNOON WHEN MIN RH OCCURS.

MON-WED...THIS MODEL CYCLE SHOWS HIGH PRESSURE RIDGE HOLDING NEAR
THE AREA A LITTLE LONGER SO MIN RH BELOW 35 PERCENT WILL AFFECT
MORE OF THE AREA ON MON...WITH NORTHWEST SECTIONS ALONG/WEST OF
INTERSTATE 4 FALLING BELOW 30 PERCENT. THESE NORTHWEST SECTIONS
SHOULD HAVE MIN RH NEAR 30 PERCENT AGAIN ON TUE. WINDS DURING THE
MON-WED PERIOD WILL BE LESS THAN 10 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  83  56  74  50 /  60  40   0   0
MCO  83  60  77  52 /  60  40   0   0
MLB  84  62  75  51 /  60  40   0   0
VRB  84  64  76  53 /  60  50  10   0
LEE  83  55  75  51 /  60  40   0   0
SFB  83  59  76  52 /  60  40   0   0
ORL  83  61  76  55 /  60  40   0   0
FPR  86  65  77  54 /  60  50  10   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 2 AM TO 4 PM EDT SUNDAY FOR WATERS
     FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
     NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
     TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
     TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

SHORT TERM...SEDLOCK
LONG TERM....LASCODY
Hazardous weather outlook, Mar 28, 9:32 PM EDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
932 PM EDT FRI MAR 28 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-290445-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
932 PM EDT FRI MAR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.THUNDERSTORM IMPACT...
NUMEROUS SHOWERS WITH ISOLATED THUNDERSTORMS ARE EXPECTED FROM
VERO BEACH NORTH AFTER MIDNIGHT. TO THE SOUTH OF VERO BEACH SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS ARE FORECAST. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN WITH WIND
GUSTS BETWEEN 40 AND 50 MPH AND CLOUD TO GROUND LIGHTNING STRIKES.

.MARINE THUNDERSTORM GUST IMPACT...
STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS BETWEEN
40 AND 50 MPH ON THE LARGER INLAND LAKES...THE INTRACOASTAL
WATERWAY AND THE COASTAL WATERS BETWEEN FLAGLER BEACH AND JUPITER
INLET.

.WIND AND SEA IMPACT...
SMALL CRAFT SHOULD EXERCISE CAUTION FOR 4 TO 6 FOOT SEAS AND 15
TO 20 KNOT SOUTHEAST WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A COLD FRONT WILL BRING A RETURN OF A FEW LIGHTNING STORMS FOR SATURDAY.

BOATING CONDITIONS WILL REMAIN HAZARDOUS THROUGH THE WEEKEND AND
INTO EARLY NEXT WEEK DUE TO MODERATE TO FRESH WINDS AND CHOPPY
SEAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WIMMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 6:51 AM EDTSpecial Marine WarningMLB84 min
Mar 29, 12:20 PM EDTSpecial Weather StatementMLBLake55 min
Mar 29, 12:49 PM EDTSevere Thunderstorm WarningMLBLake, Orange56 min
Mar 29, 1:03 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia57 min
Mar 29, 1:07 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Osceola53 min
Mar 29, 1:23 PM EDTSevere Thunderstorm WarningMLBLake, Volusia52 min
Mar 29, 1:30 PM EDTTornado WarningMLBLake, Orange, Seminole60 min
Mar 29, 1:37 PM EDTSpecial Marine WarningMLB113 min
Mar 29, 1:41 PM EDTAreal Flood AdvisoryMLBLake, Volusia79 min
Mar 29, 1:51 PM EDTSpecial Weather StatementMLBVolusia39 min
Mar 29, 2:00 PM EDTSevere Thunderstorm WarningMLBVolusia45 min
Mar 29, 2:03 PM EDTSpecial Weather StatementMLBOsceola42 min
Mar 29, 2:09 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola51 min
Mar 29, 2:12 PM EDTTornado WarningMLBBrevard, Orange, Osceola63 min
Mar 29, 2:29 PM EDTSpecial Weather StatementMLBSeminole61 min
Mar 29, 2:32 PM EDTSpecial Marine WarningMLB118 min
Mar 29, 2:44 PM EDTSpecial Marine WarningMLB2 hr
Mar 29, 2:50 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Osceola55 min
Mar 29, 3:12 PM EDTSevere Thunderstorm WarningMLBBrevard33 min
Mar 29, 3:32 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee43 min
Mar 29, 3:38 PM EDTSpecial Marine WarningMLB112 min
Mar 29, 3:48 PM EDTSpecial Weather StatementMLBOsceola57 min
Mar 29, 3:49 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Okeechobee, Osceola, Saint Lucie41 min
Mar 29, 4:33 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie42 min
Mar 29, 5:47 PM EDTSpecial Weather StatementMLBIndian River, Martin, Okeechobee, Saint Lucie43 min
Mar 29, 5:57 PM EDTSpecial Marine WarningMLB93 min

Nearby

Small Craft Advisories in Florida, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.